Construction of Ljapunov functions for some second-order nonlinear stochastic differential equations and questions of stability
Differencialʹnye uravneniâ, Tome 17 (1981) no. 6, pp. 1143-1145
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_6_a21,
author = {M. M. Shumafov},
title = {Construction of {Ljapunov} functions for some second-order nonlinear stochastic differential equations and questions of stability},
journal = {Differencialʹnye uravneni\^a},
pages = {1143--1145},
year = {1981},
volume = {17},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_6_a21/}
}
TY - JOUR AU - M. M. Shumafov TI - Construction of Ljapunov functions for some second-order nonlinear stochastic differential equations and questions of stability JO - Differencialʹnye uravneniâ PY - 1981 SP - 1143 EP - 1145 VL - 17 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1981_17_6_a21/ LA - ru ID - DE_1981_17_6_a21 ER -
%0 Journal Article %A M. M. Shumafov %T Construction of Ljapunov functions for some second-order nonlinear stochastic differential equations and questions of stability %J Differencialʹnye uravneniâ %D 1981 %P 1143-1145 %V 17 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1981_17_6_a21/ %G ru %F DE_1981_17_6_a21
M. M. Shumafov. Construction of Ljapunov functions for some second-order nonlinear stochastic differential equations and questions of stability. Differencialʹnye uravneniâ, Tome 17 (1981) no. 6, pp. 1143-1145. http://geodesic.mathdoc.fr/item/DE_1981_17_6_a21/